Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Abdominal pain. Due to consumption of alcohol?

I am female around 100 lbs and i got very intoxicated new year s night. I threw up twice yesterday morning yet felt fine after I got home.. I got a good night s sleep last night but now my abdominal region is in quite a bit of pain and I m wondering if it could have a link to the consumption of alcohol. I ve consumed water and bananas in the past day
Asked On : Sun, 6 Jan 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Apr 2013
It can be caused by alcohol drinking, especialy if you have liver damage, but also it can be various other disorder. If you feel nausea and vomiting 24 hours after drinking then u should try to find another cause of your symptoms. You can also have gastritis because alcohol irritates stomach. So you can take some of antiacid drugs too. And dont drink too much...

Wish you good health
Answered: Wed, 9 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor